# SDR UPS203350

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON AFT SIDE OF STA 251.6, RBL 48 PLUS 50, WL 217 PLUS WL 225.  INSTALLED FABRICATED PARTS IAW 51-40-2, 53-10-1, 51-10-6, 53-10-2.
